MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012448-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of occurrence is estimated.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the 2.75 x 8 mm nc trek dilatation was noted to be kinked.There was no adverse patient effect reported and no clinically significant delay.No additional information was provided.Returned device analysis noted that the inner member was separated at the proximal balloon marker, but the outer member remained intact.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis and abbott vascular identified that the proximal seal was stretched and the inner member had a separation at the proximal balloon marker.It is likely that the account perceived the stretched proximal seal/inner member separation as the kink.The analysis of the returned device suggests that the stretching/separation may be related to tensile overload when removing the protective sheath.Based on an expanded investigation and further review of the complaint handling database and other sources of nonconformity data, it was determined that the devices performance with regard to the difficulty removing the protective sheath appear to be related to normal variation found in manufacturing.There was no indication of a product quality issue.The performance of these devices will continue to be monitored.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6368500
Report Number2024168-2017-01666
Device Sequence Number10771615
Product Code LOX
UDI-Device Identifier08717648151804
UDI-Public(01)08717648151804(17)180331(10)50416G1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number1012448-08
Device Lot Number50416G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/19/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1